Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What could be the cause for cheese like discharge?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1585 Questions
I just had a pap smear, because I have cottage cheese kinda discharge ,but all my test were negative, what can be wrong? I have a small legion on the inner side of my vagina, does it take a while to heal, I believe my husband accidentally cut it with his nail or something I was given a prescription for yeast infection just in case ,but it didn't work
Posted Tue, 18 Feb 2014 in General Health
Answered by Dr. Timothy Raichle 1 hour later
Brief Answer: Thank you for the question... Detailed Answer: Do you have any itching? Have you been on any new medications? Thank you.
Above answer was peer-reviewed by
Follow-up: What could be the cause for cheese like discharge? 39 minutes later
no I have no medications, and it was kinda itchy when I was menstrating
Answered by Dr. Timothy Raichle 18 minutes later
Brief Answer: Thank you for the followup... Detailed Answer: The most likely explanation for a cottage cheese like discharge and itching is a vaginal yeast infection. This can be treated with an over-the-counter yeast cream and / or an oral medication called Diflucan. Also, when a yeast infection is present, the skin of the vagina and just on the outside is inflamed and may be prone to breakdown or fissuring. Yes perhaps your husband did this OR it is related to the infection. You need: 1. Treat with a 7 day monistat 2. Call your doctor again for diflucan 150mg to be taken orally every 3 days until your symptoms are gone I hope that this helps - let me know!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor